Alert archive / New Jersey / Areal Flood Warnings in 2017
Areal Flood Warning 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 29, 2017, 3:04 PM EDT for 5 counties in New Jersey. It was in force for 9 hr. 49 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2017, 3:04 PM EDT (19:04 UTC)
- Expired
- Oct 30, 2017, 12:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atlantic County, NJ, Burlington County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 10 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 29, 3:50 PM EDT | HEAVY RAIN 2 | Keyport, NJ | |
| Oct 29, 4:06 PM EDT | HEAVY RAIN 2.28 | Harvey Cedars, NJ | |
| Oct 29, 4:07 PM EDT | HEAVY RAIN 1.97 | Berkeley Twp, NJ | |
| Oct 29, 4:07 PM EDT | HEAVY RAIN 2.21 | Wall Twp, NJ | |
| Oct 29, 4:08 PM EDT | HEAVY RAIN 2.28 | Holmdel, NJ | |
| Oct 29, 4:10 PM EDT | HEAVY RAIN 3 | Waretown, NJ | |
| Oct 29, 4:20 PM EDT | HEAVY RAIN 2.77 | Howell Twp, NJ | |
| Oct 29, 4:48 PM EDT | FLOOD | 1 Nnw Melrose, NJ | FLOODING ON GARDEN STATE PARKWAY IN SAYREVILLE. SOME LANE RESTRICTIONS WERE IN PLACE. |
| Oct 29, 5:30 PM EDT | HEAVY RAIN 2.3 | Manasquan, NJ | |
| Oct 29, 5:40 PM EDT | HEAVY RAIN 2.38 | Berkeley Twp, NJ | |
| Oct 29, 5:40 PM EDT | HEAVY RAIN 2.49 | Howell Twp, NJ | |
| Oct 29, 5:40 PM EDT | HEAVY RAIN 2.59 | Harvey Cedars, NJ | |
| Oct 29, 5:40 PM EDT | HEAVY RAIN 2.88 | Holmdel, NJ | |
| Oct 29, 5:43 PM EDT | HEAVY RAIN 2.48 | Wall Twp, NJ | |
| Oct 29, 5:45 PM EDT | HEAVY RAIN 2.37 | Toms River, NJ | |
| Oct 29, 5:46 PM EDT | HEAVY RAIN 2.3 | Point Pleasant, NJ | |
| Oct 29, 6:40 PM EDT | HEAVY RAIN 2.57 | Freehold, NJ | |
| Oct 29, 7:33 PM EDT | HEAVY RAIN 3.21 | Harvey Cedars, NJ | |
| Oct 29, 7:34 PM EDT | HEAVY RAIN 2.87 | Howell Twp, NJ | |
| Oct 29, 7:34 PM EDT | HEAVY RAIN 3.12 | Holmdel, NJ | |
| Oct 29, 7:35 PM EDT | HEAVY RAIN 2.76 | Berkeley Twp, NJ | |
| Oct 29, 7:35 PM EDT | HEAVY RAIN 2.77 | Wall Twp, NJ | |
| Oct 29, 7:36 PM EDT | HEAVY RAIN 2.74 | Toms River, NJ | |
| Oct 29, 7:37 PM EDT | HEAVY RAIN 2.66 | Point Pleasant, NJ | |
| Oct 29, 7:42 PM EDT | HEAVY RAIN 2.49 | Oceanville, NJ | |
| Oct 29, 7:42 PM EDT | HEAVY RAIN 3.05 | Lakewood, NJ | |
| Oct 29, 8:00 PM EDT | HEAVY RAIN 2.6 | North Beach Haven, NJ | |
| Oct 29, 8:00 PM EDT | HEAVY RAIN 4.5 | Waretown, NJ | |
| Oct 29, 8:18 PM EDT | HEAVY RAIN 2.48 | 1 Nne Island Beach, NJ | |
| Oct 29, 9:00 PM EDT | HEAVY RAIN 2.92 | Seaside Heights, NJ | |
| Oct 29, 9:28 PM EDT | HEAVY RAIN 4.15 | Holmdel, NJ | |
| Oct 29, 9:28 PM EDT | HEAVY RAIN 4.25 | Berkeley Twp, NJ | |
| Oct 29, 9:29 PM EDT | HEAVY RAIN 3.84 | Toms River, NJ | |
| Oct 29, 9:29 PM EDT | HEAVY RAIN 4.13 | Howell Twp, NJ | |
| Oct 29, 9:30 PM EDT | HEAVY RAIN 3.42 | Harvey Cedars, NJ | |
| Oct 29, 9:30 PM EDT | HEAVY RAIN 3.46 | Wall Twp, NJ | |
| Oct 29, 9:31 PM EDT | HEAVY RAIN 3.32 | Point Pleasant, NJ | |
| Oct 29, 9:33 PM EDT | HEAVY RAIN 2.78 | Sea Girt, NJ | |
| Oct 29, 9:34 PM EDT | HEAVY RAIN 2.77 | Seaside Heights, NJ | |
| Oct 29, 9:35 PM EDT | HEAVY RAIN 2.74 | Oceanport, NJ | |
| Oct 29, 9:38 PM EDT | HEAVY RAIN 3.43 | Jackson Twp, NJ | |
| Oct 29, 9:38 PM EDT | HEAVY RAIN 4.01 | Lakewood, NJ | |
| Oct 29, 9:40 PM EDT | HEAVY RAIN 2.95 | Oceanville, NJ | |
| Oct 29, 9:41 PM EDT | HEAVY RAIN 2.71 | Manasquan, NJ | |
| Oct 29, 9:43 PM EDT | HEAVY RAIN 2.56 | Old Bridge, NJ | |
| Oct 29, 9:49 PM EDT | HEAVY RAIN 2.86 | Ocean County Airport, NJ | |
| Oct 29, 9:49 PM EDT | HEAVY RAIN 3.54 | Monmouth Exec Airport, NJ | |
| Oct 29, 11:15 PM EDT | HEAVY RAIN 3.89 | Keyport, NJ | |
| Oct 29, 11:50 PM EDT | HEAVY RAIN 4.04 | Port Reading, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
318
WGUS41 KPHI 291904
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
304 PM EDT SUN OCT 29 2017
NJC001-005-023-025-029-300400-
/O.NEW.KPHI.FA.W.0028.171029T1904Z-171030T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Burlington NJ-Monmouth NJ-Middlesex NJ-
304 PM EDT SUN OCT 29 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Southeastern Atlantic County in southern New Jersey...
Ocean County in southern New Jersey...
Southeastern Burlington County in southern New Jersey...
Monmouth County in central New Jersey...
Eastern Middlesex County in northern New Jersey...
* Until midnight EDT Monday
* At 300 PM EDT, Doppler radar and automated rain gauges indicated
that heavy rain was falling over the area. The heavy rain is
expected to continue into this evening and it will cause flooding.
Up to one inch of rain has already fallen. An additional 2 to 3
inches of rain is possible.
* Some locations that could experience flooding include...
Toms River, New Brunswick, Perth Amboy, Atlantic City, Long Branch,
Asbury Park, Ocean City, Sandy Hook, Edison, Lakewood, Middletown,
Old Bridge, Jackson, Howell, East Brunswick, Sayreville, Marlboro,
Manalapan, Carteret and Barnegat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3969 7410 3942 7430 3924 7455 3923 7460
3928 7459 3927 7459 3929 7455 3929 7458
4060 7439 4060 7421 4056 7421 4050 7428
4047 7427 4041 7398 4048 7402 4048 7401
4043 7397
$$
Iovino3 follow-up statements
611
WGUS81 KPHI 292202
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
602 PM EDT SUN OCT 29 2017
NJC001-005-023-025-029-300400-
/O.CON.KPHI.FA.W.0028.000000T0000Z-171030T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Burlington NJ-Monmouth NJ-Middlesex NJ-
602 PM EDT SUN OCT 29 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY FOR
SOUTHEASTERN ATLANTIC...OCEAN...SOUTHEASTERN BURLINGTON...MONMOUTH
AND EASTERN MIDDLESEX COUNTIES...
At 600 PM EDT, Doppler radar indicated that additional rain was
moving into the area. The rain may be moderate to heavy at times
into this evening. Up to two or three inches of rain have already
fallen in parts of the area. An additional inch or so is possible.
Some locations that could experience flooding include...
Toms River, New Brunswick, Perth Amboy, Atlantic City, Long Branch,
Asbury Park, Ocean City, Sandy Hook, Edison, Lakewood, Middletown,
Old Bridge, Jackson, Howell, East Brunswick, Sayreville, Marlboro,
Manalapan, Carteret and Barnegat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3969 7410 3942 7430 3924 7455 3923 7460
3928 7459 3927 7459 3929 7455 3929 7458
4060 7439 4060 7421 4056 7421 4050 7428
4047 7427 4041 7398 4048 7402 4048 7401
4043 7397
$$
Iovino750
WGUS81 KPHI 300106
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
906 PM EDT SUN OCT 29 2017
NJC001-005-023-025-029-300400-
/O.CON.KPHI.FA.W.0028.000000T0000Z-171030T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Burlington NJ-Monmouth NJ-Middlesex NJ-
906 PM EDT SUN OCT 29 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHEASTERN ATLANTIC...OCEAN...SOUTHEASTERN BURLINGTON...MONMOUTH
AND EASTERN MIDDLESEX COUNTIES...
At 900 PM EDT, Doppler radar indicated that rainfall rates will be
on the decrease. However, up to three or four inches of rain have
already fallen. Runoff from the heavy rain will continue to cause
flooding of roadways, areas of poor drainage, and small streams and
creeks.
Some locations that could experience flooding include...
Toms River, New Brunswick, Perth Amboy, Atlantic City, Long Branch,
Asbury Park, Ocean City, Sandy Hook, Edison, Lakewood, Middletown,
Old Bridge, Jackson, Howell, East Brunswick, Sayreville, Marlboro,
Manalapan, Carteret and Barnegat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3969 7410 3942 7430 3924 7455 3923 7460
3928 7459 3927 7459 3929 7455 3929 7458
4060 7439 4060 7421 4056 7421 4050 7428
4047 7427 4041 7398 4048 7402 4048 7401
4043 7397
$$
Iovino199
WGUS81 KPHI 300347
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1147 PM EDT SUN OCT 29 2017
NJC001-005-023-025-029-300353-
/O.CAN.KPHI.FA.W.0028.000000T0000Z-171030T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Burlington NJ-Monmouth NJ-Middlesex NJ-
1147 PM EDT SUN OCT 29 2017
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN ATLANTIC...
OCEAN...SOUTHEASTERN BURLINGTON...MONMOUTH AND EASTERN MIDDLESEX
COUNTIES...
Additional light to locally moderate rain will move back into the
area overnight. However, the heavy rain has ended, and flooding is
no longer expected to pose a threat.
LAT...LON 3969 7410 3942 7430 3924 7455 3923 7460
3928 7459 3927 7459 3929 7455 3929 7458
4060 7439 4060 7421 4056 7421 4050 7428
4047 7427 4041 7398 4048 7402 4048 7401
4043 7397
$$
JRKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 29, 11:31 AM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Oct 29, 11:31 AM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1131 AM EDT Sun Oct 29 2017
.SYNOPSIS...
A cold front with a developing area of low pressure will move
northeast through the region today and tonight. Another cold front
will then move eastward through the region late Monday and into
Tuesday. This frontal boundary will lift northward into the
region as a warm front Wednesday and Thursday before another
cold front moves eastward through the region at the end of the
week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Not many changes from earlier. The rains have arrived in most
areas with rainfall totals of 1/2 to 2/3 inches already across
Delmarva and up to 1/4 inch elsewhere.
The morning surface analysis shows a cold front located along
the eastern side of the Appalachian Mountains and into the eastern
Gulf of Mexico. There were two areas of low pressure along or
just ahead of the front: 1) A 1000 mb low over inland NC- SC and
2) Tropical Storm Philippe near the Bahamas. The latest forecast
models show these two systems phasing today, resulting in secondary
cyclogenesis off the Carolina coast later this afternoon (though
Philippe still remains intact to the southeast of the secondary
low). This coastal low is then expected to begin deepen rapidly
("bombing out") as it moves up the mid- Atlantic coast this
afternoon and evening.
Tropospheric-deep southerly flow ahead of the upper trough/cold
front will draw a plume of tropical moisture up the eastern seaboard
today. While the precip shield along the cold front will remain to
our west today, a separate area of rain that developed farther
downstream over eastern VA/NC last night will expand northward into
our region this morning. The rain is expected to become widespread
and heavy at times this afternoon and evening under very favorable
dynamics. A band of locally heavy rainfall this afternoon looks to
setup on the northeastern side of the low circulation where an
impressive 60 kt southeasterly low-level jet forms. For this
evening, the heaviest rain band will likely develop along and just
to the west of the coastal low track. Depending on where the low
tracks, there is a potential for both heavy rain bands to setup over
the same locations, which would almost certainly lead to flash
flooding. The Flash Flood Watch issued earlier continues without
edit. Since antecedent conditions have been rather dry across
the area, soil and basins could handle the broad swath of 1.5-3"
rainfall amounts that are expected. However, locations underneath
this heavy rain band, could potentially see rainfall of 3-5"
with most of this falling in a 6-h period. Areas outside of the
watch (SE PA and Delmarva) are expected to receive less rainfall
(under 2") owing to a quicker arrival of the dry slot.
Additionally, models continue to suggest some elevated instability
ahead of the front that could sustain deeper convection. Although
coverage will likely be isolated, embedded thunderstorms will
locally enhance rainfall rates to 1-2" per hour. There is also a
concern for deeper convection to transport the strong low-level jet
winds down to the surface, particularly near the coast. An isolated
severe thunderstorm or two is not out of the question for this
afternoon and early evening.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Low pressure will quickly move north of our area overnight.
W-NW winds behind the low will allow the cold front to finally
move through the region.
The big story for overnight tonight will be the onset of very strong
winds with significant pressure rises occurring on the backside of
the departing low Forecast soundings show steepening lapse rates in
the boundary layer owing to strong CAA. This pattern will allow for
strong winds aloft to mix down to the surface. A Wind Advisory was
issued for the entire CWA, starting at 200 AM from Philly,
south/west and at 600 AM farther north/east. Peak gusts 45-55 mph
are expected across the area. We still cannot rule out the potential
need to upgrade to a High Wind Warning, particularly across the
central third of the CWA. However, it appears that the low-level jet
starts to move offshore by the time daytime heating could aid
in sufficiently deepening the mixed layer.
Temperatures will drop 15-20 degrees (60s to 40s) behind the front
during the overnight.
PoPs slowly decrease during the overnight but rain is still
likely to continue after midnight. Rain will be more widespread/
steady underneath the deformation band that develops on the
backside of the low, which is most likely to setup over far
western zones of the CWA. Additional rainfall should be light.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Monday through Tuesday Night:
West and Northwest winds on the backside of a strengthening low
pressure system north of our region will gust rather high
throughout much of the morning. Winds will then taper down in
the afternoon as the low continues to depart. A look at momentum
transfer from modeled soundings indicate the potential for
strong wind gusts up to 50 mph during the morning hours. A wind
advisory has been issued for the morning hours on Monday. Skies
should gradually clear with any residual showers ending in the
morning. High temperatures will have a more fall like feel in
the 50's for most locations.
For Monday night and Tuesday, a weak cold front is expected to
move through the region. Moisture will be limited so only a few
clouds are expected with the passage of this front. Winds will
continue to decrease to under 10 mph as the pressure gradient
continues to relax. Highs will likely be close to 60 on Tuesday.
Not much deviation from the mean of ensemble guidance in these
periods.
Wednesday through Thursday:
The previously mentioned cold front lifts back as a warm front
late Wednesday and Thursday. Moisture will overrun leading to
the development of some scattered showers late Wednesday and
perhaps into Thursday. Temperatures will warm slightly
Wednesday, but suspect the ensemble guidance is likely behind
with picking up on the warming trend. Temperatures are modeled
to be well above climatology on the operational model runs.
Went a few degrees warmer than blended and ensemble guidance
that are skewed toward climo on Thursday with highs into the
70's for most of the region.
Friday through Saturday night:
Friday will be a similar ordeal to Thursday in the warm sector
in terms of the temperatures. A dry period is expected till the
front draws closer later Friday and Saturday. Featured low
chance for some showers later Friday and into Saturday.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...A continuation of deteriorating conditions. Most sites
IFR attm, with KRDG still holding to VFR for at least a little
while longer. Rain continues to move S to N across the area with
a bit of a break now across MD which may move N-NE this
afternoon. Rain will be heavy at times, especially later this
afternoon, reducing visibility to 2 SM or less at times. SEly
winds 5-15 kt are expected today. However, there is a potential
for locally stronger wind gusts, especially in thunderstorms and
near the coast.
Tonight...IFR with rain heavy at times. SE winds around 15
knots with 20-25 knot gusts, except 20-25 knots with gusts to 30
knots at KACY. Winds shift to the W-NW around 06Z Monday and
increase to 20-30 knots with gusts to 30-40 knots toward
daybreak Monday morning.
OUTLOOK...
Monday: VFR, west-northwest wind gusts near 40 knots at times in
the morning decreasing gradually through the afternoon.
Monday night through Wednesday: VFR, winds generally around or under
10 knots.
Wednesday night through Thursday night: Sub-VFR conditions with some
showers around. Winds still expected to be near or under 10
knots.
&&
.MARINE...
Gale Warning for the coastal waters is now effect to cover the
threat of at least occasional gale-force gusts in SEly flow today.
Gale Warning expands to include the Delaware Bay tonight as winds
quickly turn out of the west and increase to 20-30 kt with gusts
35-45 kt late tonight.
OUTLOOK...
Monday: Gale gusts 40-45 knots, strongest in the morning then
decreasing throughout the afternoon.
Monday night through Thursday night: Sub-SCA winds and seas.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-061-062.
Wind Advisory from 6 AM to noon EDT Monday for PAZ106.
Flash Flood Watch through this evening for PAZ070-071-104>106.
Wind Advisory from 2 AM to noon EDT Monday for PAZ054-055-
060>062-070-071-101>105.
NJ...Flash Flood Watch through late tonight for NJZ001-007-008.
Wind Advisory from 6 AM to noon EDT Monday for NJZ001-007>010-
012>015-019-020-026-027.
Flash Flood Watch through this evening for NJZ009-010-012>027.
Wind Advisory from 2 AM to noon EDT Monday for NJZ016>018-
021>025.
DE...Wind Advisory from 2 AM to noon EDT Monday for DEZ001>004.
MD...Wind Advisory from 2 AM to noon EDT Monday for MDZ008-012-015-
019-020.
MARINE...Gale Warning until 6 PM EDT Monday for ANZ450>455.
Gale Warning from 8 PM this evening to 6 PM EDT Monday for
ANZ430-431.
&&
Synopsis...Gaines
Near Term...Klein/PO
Short Term...Klein
Long Term...Gaines
Aviation...Gaines/Klein/PO
Marine...Gaines/Klein/POHazardous weather outlook, Oct 29, 3:31 AM EDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 331 AM EDT Sun Oct 29 2017 DEZ001>004-MDZ008-012-015-019-020-PAZ060-101>103-300745- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Berks-Western Chester-Eastern Chester- Western Montgomery- 331 AM EDT Sun Oct 29 2017 ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Periods of heavy rain may result in localized poor drainage flooding this afternoon and evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed Sunday into early Monday for reports of flooding and/or wind damage. PAZ054-055-061-062-300745- Carbon-Monroe-Lehigh-Northampton- 331 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed Sunday into early Monday for reports of flooding and/or wind damage. NJZ001-007-008-300745- Sussex-Warren-Morris- 331 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed Sunday into early Monday for reports of flooding and/or wind damage. NJZ016>018-021>024-PAZ070-071-104-105-300745- Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Delaware-Philadelphia-Eastern Montgomery- Upper Bucks- 331 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed Sunday into early Monday for reports of flooding and/or wind damage. NJZ009-010-012>015-019-020-026-027-PAZ106-300745- Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Lower Bucks- 331 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed Sunday into early Monday for reports of flooding and/or wind damage. NJZ025-300745- Coastal Atlantic- 331 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory .DAYS TWO THROUGH SEVEN...Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed Sunday into early Monday for reports of flooding and/or wind damage. ANZ450>455-300745- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 331 AM EDT Sun Oct 29 2017 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-300745- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 331 AM EDT Sun Oct 29 2017 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:23 AM EDT | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 32 hr |
| Oct 29, 12:29 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Oct 29, 12:48 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth, Ocean | 4 hr |
| Oct 29, 6:11 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 5 hr |
| Oct 29, 6:30 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 8 hr |
| Oct 29, 7:19 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Monmouth, Ocean and 1 more | 4 hr |
| Oct 29, 7:55 PM EDT | Areal Flood Warning | PHI | Middlesex, Morris, Somerset | 10 hr |
Nearby
Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.